# SDR ASAA0410207

- Difficulty date: April 24, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, FOUND FLOOR PROX EMERGENCY LIGHTS, PALLET 9-3, OUT.  CHANGED OUT BATTERY PACK, OPS CHECK OK.  (M)
